# SDR DXTA200300042

- Difficulty date: June 5, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 1,676 hours, 1,041 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 81902
- Part serial: 082AS
- Condition: Failed
- Location: Mlg Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACK UPON RETRACTION, LT GEAR C/B POPPED, RESET ONCE TRIED ONE TIME, GEAR WOULD NOT RETRACT.  USED GEAR BLOW DOWN BOTTLE TO ENSURE DOWN AND LOCKED.  REMOVED AND REPLACED LANDING GEAR CONTROL MANIFOLD IAW 750 M/M 32-30-02, OPS AND LEAK CHECK GOOD.
